English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The remainder in Weyl's law for random two-dimensional flat tori

MPS-Authors
/persons/resource/persons235984

Petridis,  Yiannis
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Petridis, Y., & Toth, J. A. (2002). The remainder in Weyl's law for random two-dimensional flat tori. Geometric and Functional Analysis, 12(4), 756-775.


Cite as: http://hdl.handle.net/21.11116/0000-0004-193E-C
Abstract
There is no abstract available